| Model Number |
15 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.Physio manually manipulated the power button to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.Further root cause was not determined.
Event or Problem Description
The customer contacted physio-control to report that the power button on their device was not working and would not power the device on or off.There was no patient involvement reported with the event.